# SDR AALA202011099004

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 21,241 hours, 8,275 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD ANNUNCIATOR PANEL DISPLAYS 4R CHECK DOOR PRESSURE.  ACCOMPLISHED RECHARGING DOOR DAMPER CYLINDER, IAW AMM 52-10-00-614-001-A.
